Please use this identifier to cite or link to this item:
Title: An exactly solvable model of population dynamics with density-dependent migrations and the Allee effect
Authors: Petrovskii, S
Petrovskii, S
Li, B-L
First Published: Nov-2003
Citation: MATHEMATICAL BIOSCIENCES, 2003, 186 (1), pp. 79-91
DOI Link: 10.1016/S0025-5564(03)00098-1
ISSN: 0025-5564
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.